# SDR R61A2025010400014

- Difficulty date: January 5, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000676
- Aircraft time: 16,976 hours, 11,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065174002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III FLOOR STRUCTURE O/B SEAT TRACK AT FR 84 FOUND CRACKED. REMOVED AND REPLACED SEAT TRACK BRACKET IAW SRM 51-43-01
